MathSciNet Relay Station
MathSciNet bibliographic data
MR1301538 30D35
Yi, Hong Xun On results of T. P. Czubiak–G. G. Gundersen: "Entire functions that share real zeros and real ones'' [Proc. Amer. Math. Soc. 82 (1981), no. 3, 393–397; MR0612727] and C. F. Osgood–C.-C. Yang: "On the quotient of two integral functions'' [J. Math. Anal. Appl. 54 (1976), no. 2, 408–418; MR0404621]. Proc. Amer. Math. Soc. 124 (1996), no. 2, 585–590.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement